I was perscibed wellbutrin for Adha. The Dr. First had my on 150 xl. I felt like a zombie. I was very sleepy. I called his office and said this is not going to work and that I wanted ti quit taking it. The dr. Didn't want me to stop he so he perscibed a lower dosage 100 xl. I started that and felt fine the first week. After the first week again I got super drowsy. I just had my check up with him. I told him about the drowsiness and that I also have ringing in my ears. He told me that it was strange I wad getting drowsy and the ringing in my ears is probably from a cold. Even though I read that ringing in the ears is a side effect. I am super frustrated at this point. All ge did at thus visit was perscibe even a lower dosage so now he wants me to do 75 xl.. Is this a waste of time?
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2013 • 4 answers
Posted 22 Apr 2014 • 1 answer
Posted 7 Oct 2014 • 1 answer
Posted 9 Feb 2017 • 1 answer
Posted 28 Nov 2017 • 1 answer